Alert archive / Nebraska / Heat Advisories in 2021
Heat Advisory 8, NWS Hastings, NE
NWS Hastings, NE issued this heat advisory at Aug 23, 2021, 3:59 PM CDT for 18 counties in Nebraska; 6 counties in Kansas. It took effect at Aug 24, 2021, 12:00 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Aug 23, 2021, 3:59 PM CDT (20:59 UTC)
- In effect from
- Aug 24, 2021, 12:00 PM CDT
- Expired
- Aug 24, 2021, 8:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Hastings, NE
All 24 counties
Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Fillmore County, NE, Franklin County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Phelps County, NE, Polk County, NE, Thayer County, NE, Webster County, NE, York County, NE
The radar
The Grand Island radar (KUEX), 8 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.0 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1441 J/kg
- Mixed-layer CIN
- -304 J/kg
- Mixed-layer LCL
- 1218 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted.
289 WWUS73 KGID 232059 NPWGID URGENT - WEATHER MESSAGE National Weather Service Hastings NE 359 PM CDT Mon Aug 23 2021 KSZ006-007-017>019-NEZ064-076-077-085>087-241000- /O.NEW.KGID.HT.Y.0008.210824T1700Z-210825T0100Z/ Smith-Jewell-Rooks-Osborne-Mitchell-York-Clay-Fillmore-Webster- Nuckolls-Thayer- Including the cities of Bellaire, Smith Center, Kensington, Mankato, Jewell, Ionia, Burr Oak, Codell, Plainville, Stockton, Osborne, Downs, Beloit, York, Sutton, Harvard, Clay Center, Edgar, Fairfield, Geneva, Exeter, Fairmont, Inavale, Red Cloud, Blue Hill, Rosemont, Bladen, Bostwick, Superior, Nelson, Hebron, and Deshler 359 PM CDT Mon Aug 23 2021 ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT TUESDAY... * WHAT...Heat index values as high as 104 to 108 degrees. * WHERE...Portions of north central Kansas and east central and south central Nebraska. * WHEN...From noon to 8 PM CDT Tuesday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. * ADDITIONAL DETAILS...Wind speeds in most of the Advisory area will only average 5 to 15 MPH, providing only limited relief. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ Pfannkuch
4 follow-up statements
012 WWUS73 KGID 240721 NPWGID URGENT - WEATHER MESSAGE National Weather Service Hastings NE 221 AM CDT Tue Aug 24 2021 KSZ005-NEZ041-047>049-061>063-073>075-083-084-241530- /O.EXA.KGID.HT.Y.0008.210824T1700Z-210825T0100Z/ Phillips-Nance-Howard-Merrick-Polk-Buffalo-Hall-Hamilton-Phelps- Kearney-Adams-Harlan-Franklin- Including the cities of Phillipsburg, Fullerton, Genoa, St. Libory, Central City, Stromsburg, Osceola, Shelby, Polk, Kearney, Grand Island, Aurora, Holdrege, Minden, Hastings, Alma, Orleans, Franklin, Campbell, and Hildreth 221 AM CDT Tue Aug 24 2021 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... * WHAT...Heat index values up to 105 expected. * WHERE...Portions of north central Kansas and central, east central and south central Nebraska. * WHEN...From noon today to 8 PM CDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. * ADDITIONAL DETAILS...Wind speeds are expected to only be 5 to 15 MPH across most of the area, providing limited relief from the heat. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ KSZ006-007-017>019-NEZ064-076-077-085>087-241530- /O.CON.KGID.HT.Y.0008.210824T1700Z-210825T0100Z/ Smith-Jewell-Rooks-Osborne-Mitchell-York-Clay-Fillmore-Webster- Nuckolls-Thayer- Including the cities of Bellaire, Smith Center, Kensington, Mankato, Jewell, Ionia, Burr Oak, Codell, Plainville, Stockton, Osborne, Downs, Beloit, York, Sutton, Harvard, Clay Center, Edgar, Fairfield, Geneva, Exeter, Fairmont, Inavale, Red Cloud, Blue Hill, Rosemont, Bladen, Bostwick, Superior, Nelson, Hebron, and Deshler 221 AM CDT Tue Aug 24 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... * WHAT...Heat index values of 105 to 109 degrees expected. * WHERE...Portions of north central Kansas and east central and south central Nebraska. * WHEN...From noon today to 8 PM CDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. * ADDITIONAL DETAILS...Wind speeds are expected to only be 5 to 15 MPH across most of the area, providing limited relief from the heat. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
337 WWUS73 KGID 240723 NPWGID URGENT - WEATHER MESSAGE National Weather Service Hastings NE 223 AM CDT Tue Aug 24 2021 KSZ005>007-017>019-NEZ041-047>049-061>064-073>077-083>087-242100- /O.CON.KGID.HT.Y.0008.210824T1700Z-210825T0100Z/ Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Nance-Howard-Merrick- Polk-Buffalo-Hall-Hamilton-York-Phelps-Kearney-Adams-Clay- Fillmore-Harlan-Franklin-Webster-Nuckolls-Thayer- Including the cities of Phillipsburg, Bellaire, Smith Center, Kensington, Mankato, Jewell, Ionia, Burr Oak, Codell, Plainville, Stockton, Osborne, Downs, Beloit, Fullerton, Genoa, St. Libory, Central City, Stromsburg, Osceola, Shelby, Polk, Kearney, Grand Island, Aurora, York, Holdrege, Minden, Hastings, Sutton, Harvard, Clay Center, Edgar, Fairfield, Geneva, Exeter, Fairmont, Alma, Orleans, Franklin, Campbell, Hildreth, Inavale, Red Cloud, Blue Hill, Rosemont, Bladen, Bostwick, Superior, Nelson, Hebron, and Deshler 223 AM CDT Tue Aug 24 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... * WHAT...Heat index values of 104 to 109 degrees expected. * WHERE...Portions of north central Kansas and central, east central and south central Nebraska. * WHEN...From noon today to 8 PM CDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. * ADDITIONAL DETAILS...Wind speeds are expected to only be 5 to 15 MPH across most of the area, providing limited relief from the heat. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
036 WWUS73 KGID 242032 NPWGID URGENT - WEATHER MESSAGE National Weather Service Hastings NE 332 PM CDT Tue Aug 24 2021 KSZ005>007-017>019-NEZ041-047>049-061>064-073>077-083>087-250100- /O.CON.KGID.HT.Y.0008.000000T0000Z-210825T0100Z/ Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Nance-Howard-Merrick- Polk-Buffalo-Hall-Hamilton-York-Phelps-Kearney-Adams-Clay- Fillmore-Harlan-Franklin-Webster-Nuckolls-Thayer- Including the cities of Phillipsburg, Bellaire, Smith Center, Kensington, Mankato, Jewell, Ionia, Burr Oak, Codell, Plainville, Stockton, Osborne, Downs, Beloit, Fullerton, Genoa, St. Libory, Central City, Stromsburg, Osceola, Shelby, Polk, Kearney, Grand Island, Aurora, York, Holdrege, Minden, Hastings, Sutton, Harvard, Clay Center, Edgar, Fairfield, Geneva, Exeter, Fairmont, Alma, Orleans, Franklin, Campbell, Hildreth, Inavale, Red Cloud, Blue Hill, Rosemont, Bladen, Bostwick, Superior, Nelson, Hebron, and Deshler 332 PM CDT Tue Aug 24 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WHAT...Heat index values of 102 to 108 degrees expected. * WHERE...Portions of north central Kansas and central, east central and south central Nebraska. * WHEN...Until 8 PM CDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. * ADDITIONAL DETAILS...Wind speeds are expected to only be 5 to 10 MPH across most of the area, providing limited relief from the heat. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ Thies
542 WWUS73 KGID 250052 NPWGID URGENT - WEATHER MESSAGE National Weather Service Hastings NE 752 PM CDT Tue Aug 24 2021 KSZ005>007-017>019-NEZ041-047>049-061>064-073>077-083>087-250200- /O.EXP.KGID.HT.Y.0008.000000T0000Z-210825T0100Z/ Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Nance-Howard-Merrick- Polk-Buffalo-Hall-Hamilton-York-Phelps-Kearney-Adams-Clay- Fillmore-Harlan-Franklin-Webster-Nuckolls-Thayer- Including the cities of Phillipsburg, Bellaire, Smith Center, Kensington, Mankato, Jewell, Ionia, Burr Oak, Codell, Plainville, Stockton, Osborne, Downs, Beloit, Fullerton, Genoa, St. Libory, Central City, Stromsburg, Osceola, Shelby, Polk, Kearney, Grand Island, Aurora, York, Holdrege, Minden, Hastings, Sutton, Harvard, Clay Center, Edgar, Fairfield, Geneva, Exeter, Fairmont, Alma, Orleans, Franklin, Campbell, Hildreth, Inavale, Red Cloud, Blue Hill, Rosemont, Bladen, Bostwick, Superior, Nelson, Hebron, and Deshler 752 PM CDT Tue Aug 24 2021 ...HEAT ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING... Temperatures will continue to cool this evening, so the Heat Advisory will be allowed to expire. $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this heat advisory went out at Aug 23, 12:43 PM CDT, 3 hours 16 minutes earlier.
Area forecast discussion, Aug 23, 12:43 PM CDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION National Weather Service Hastings NE 1243 PM CDT Mon Aug 23 2021 ...AVIATION UPDATE... .DISCUSSION...(Today through Sunday) Issued at 344 AM CDT Mon Aug 23 2021 A few thunderstorms continue to push through the southern part of the forecast area early this morning. There continues to be some development on the western edge of the storms, but that has been less in the past hour or so. Short term models have not been handling the redevelopment on the western edge of the storms early this morning and all have precipitation moving out of the area early. Have kept some thunderstorms in through nearly daybreak, but will have to see if they are done by then. Clouds should diminish during the day today and temperatures will rise into the 90s. With the humidity, the heat index values will be around 100 degrees this afternoon. In addition, there will be an upper level wave through central Nebraska and there is a chance for thunderstorms this afternoon and evening in the far northeast. Tuesday will be fairly similar to Monday for both heat and thunderstorms. The heat and humidity will bring heat index values to around 100 degrees again and another weak wave moving through central Nebraska will bring another chance for some thunderstorms to portions of the northeast and eastern part of the forecast area. The main difference for Tuesday is there is a weak boundary that moves through the area Tuesday afternoon and evening and should gradually bring some relief to the area for Wednesday as the front moves into the southern part of the forecast area. Wednesday will still have some heat index values around 100 degrees, mainly in the southeast part of the forecast area. Wednesday night through Sunday continues to be an active period. There will be several mainly weak upper level waves that move through. Models have some on and off chances for thunderstorms but timing them is the challenge. It will not be raining all of the time, but the models have different timing of the waves and so have mainly small PoPs nearly every period. Temperatures will be fairly seasonal for this time of year. && .AVIATION...(For the 18Z KGRI/KEAR TAFS through 18Z Tuesday) Issued at 1240 PM CDT Mon Aug 23 2021 Significant weather: Low level wind shear (LLWS) tonight. First 6 hours: VFR. Wind direction is a bit chaotic at the moment owing to outflow from weakening convection. By mid aftn, expect a mainly SErly wind around 10kt. Expect occasional high level clds. Confidence: High. Rest of the period: VFR. Think any iso convection will remain N of the terminals, leaving LLWS as the main concern overnight...mainly in the 05Z-10Z time frame. Sfc winds look to be lgt Tue AM out of the S or SE. Cld cover looks to be limited. Confidence: High. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && DISCUSSION...JCB AVIATION...Thies
Hazardous weather outlook, Aug 23, 11:44 AM CDT, 4 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Hastings NE 1144 AM CDT Mon Aug 23 2021 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 241200- Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance- Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York- Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin- Webster-Nuckolls-Thayer- 1144 AM CDT Mon Aug 23 2021 This Hazardous Weather Outlook is for south central Nebraska and portions of north central Kansas. .DAY ONE...This Afternoon and Tonight. Thunderstorms are possible late this afternoon and evening to the north of Highway 30 in south central Nebraska. A few strong to severe storms are possible with large hail and gusty winds the main threats. Additionally, heat and humidity will combine to create heat index values of around 100 degrees for the outlook area this afternoon into this evening. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Thunderstorms will again be possible across at least portions of the outlook area at various points Tuesday afternoon through Sunday. A few of these storms could be strong to severe Tuesday afternoon and evening. Tuesday will feature heat index values around 100 to 105 degrees, mainly within southern and eastern portions of the outlook area. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. && More information may be obtained at the following web page: https://www.weather.gov/hastings Thies
In the hours before
Special weather statement, Aug 23, 10:42 AM CDT, 5 hours 17 minutes before
Special Weather Statement
National Weather Service Hastings NE
1042 AM CDT Mon Aug 23 2021
NEZ075-085-231615-
Adams NE-Webster NE-
1042 AM CDT Mon Aug 23 2021
...A strong thunderstorm will impact portions of northern Webster and
south central Adams Counties through 1115 AM CDT...
At 1042 AM CDT, Doppler radar was tracking a strong thunderstorm near
Bladen, or 26 miles southwest of Hastings, moving northeast at 20
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Bladen around 1050 AM CDT.
Cowles around 1100 AM CDT.
Other locations in the path of this storm include Blue Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4012 9864 4028 9873 4029 9872 4042 9850
4017 9832
TIME...MOT...LOC 1542Z 244DEG 16KT 4023 9860
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
ThiesLocal storm report, Aug 23, 11:23 AM CDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1123 AM CDT MON AUG 23 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM HEAVY RAIN 6.2 WNW ORLEANS 40.18N 99.56W
08/23/2021 M6.22 INCH HARLAN NE COCORAHS
NE RAIN 24 HOUR REPORT.
&&
SRLocal storm report, Aug 23, 11:24 AM CDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1124 AM CDT MON AUG 23 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 5 NE STAMFORD 40.19N 99.53W
08/23/2021 E6.16 INCH HARLAN NE COCORAHS
24 HOUR TOTAL.
&&
SRLocal storm report, Aug 23, 12:12 PM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
1212 PM CDT MON AUG 23 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM HAIL 3 WSW STAMFORD 40.11N 99.65W
08/22/2021 E1.00 INCH FURNAS NE TRAINED SPOTTER
0550 PM HAIL 2 S WILSONVILLE 40.08N 100.10W
08/22/2021 M1.50 INCH FURNAS NE STORM CHASER
0557 PM TSTM WND GST 1 SW HENDLEY 40.13N 99.98W
08/22/2021 M71 MPH FURNAS NE STORM CHASER
MEASURED GUSTS OF 68 AND 71 MPH REPORTED.
0600 PM TSTM WND GST 4 W BEAVER CITY 40.13N 99.89W
08/22/2021 E65 MPH FURNAS NE TRAINED SPOTTER
WIND GUSTS ESTIMATED TO BE NEAR 65 MPH AT
HWY 89 AND 283 INTERSECTION.
0604 PM HAIL 7 SE HENDLEY 40.04N 99.89W
08/22/2021 M1.00 INCH FURNAS NE COUNTY OFFICIAL
REPORT OF QUARTER SIZE HAIL ON HWY 283
APPROXIMATELY 3 MILES NORTH OF THE NE/KS
STATE LINE.
0631 PM HAIL 3 WSW STAMFORD 40.11N 99.65W
08/22/2021 E0.88 INCH FURNAS NE TRAINED SPOTTER
HAIL UP TO NICKEL SIZE SO FAR WITH THIS
SECOND ROUND.
0638 PM TSTM WND DMG ORLEANS 40.13N 99.46W
08/22/2021 HARLAN NE TRAINED SPOTTER
TREE DAMAGE REPORTED ON THE NORTH SIDE OF
TOWN. TIME ESTIMATED FROM RADAR.
0642 PM TSTM WND GST 5 NE STAMFORD 40.19N 99.53W
08/22/2021 M65 MPH HARLAN NE MESONET
0730 PM HEAVY RAIN 6 ESE OXFORD 40.23N 99.52W
08/22/2021 M2.27 INCH HARLAN NE MESONET
0730 PM HEAVY RAIN ALMA 40.10N 99.36W
08/22/2021 M2.28 INCH HARLAN NE MESONET
STREET FLOODING REPORTED IN TOWN.
0755 PM HAIL 8 W PLEASANTON 40.97N 99.24W
08/22/2021 E1.75 INCH BUFFALO NE PUBLIC
REPORT RELAYED VIA NTV.
0809 PM HAIL ASHTON 41.25N 98.79W
08/22/2021 E1.00 INCH SHERMAN NE EMERGENCY MNGR
0809 PM TSTM WND GST BEAVER CITY 40.14N 99.83W
08/22/2021 E50 MPH FURNAS NE LAW ENFORCEMENT
ESTIMATED 50 MPH WINDS. ALSO PEA SIZE HAIL.
0815 PM HEAVY RAIN ALMA 40.10N 99.36W
08/22/2021 M3.00 INCH HARLAN NE PUBLIC
VIEWER REPORT RELAYED BY NTV.
0853 PM TSTM WND GST 6 NW ORLEANS 40.19N 99.52W
08/22/2021 M63 MPH HARLAN NE MESONET
0901 PM TSTM WND DMG ALMA 40.10N 99.37W
08/22/2021 HARLAN NE COUNTY OFFICIAL
TWO TREES DOWNED IN ALMA. REPORT FROM HARLAN
COUNTY DISPATCH. TIME ESTIMATED FROM RADAR.
0908 PM TSTM WND GST 5 NNE INAVALE 40.16N 98.61W
08/22/2021 M55 MPH WEBSTER NE MESONET
DAVIS WEATHERLINK STATION.
1000 PM HAIL FRANKLIN 40.10N 98.95W
08/22/2021 E1.00 INCH FRANKLIN NE LAW ENFORCEMENT
DISPATCH REPORTED QUARTER SIZE HAIL IN TOWN.
1100 PM HEAVY RAIN 6 ESE OXFORD 40.23N 99.52W
08/22/2021 M7.13 INCH HARLAN NE MESONET
HEAVIEST HAS SHIFTED TO THE EAST OF THIS
SITE.
1100 PM HEAVY RAIN ALMA 40.10N 99.36W
08/22/2021 M4.59 INCH HARLAN NE MESONET
1130 PM TSTM WND GST 4 E RAGAN 40.30N 99.21W
08/22/2021 M60 MPH HARLAN NE MESONET
DAVIS WEATHERLINK STATION.
1157 PM HEAVY RAIN 4 NNE REPUBLICAN CITY 40.16N 99.20W
08/22/2021 M3.97 INCH HARLAN NE MESONET
PWS STATION KNEREPUB2.
1159 PM HEAVY RAIN ALMA 40.10N 99.36W
08/22/2021 M4.76 INCH HARLAN NE MESONET
PWS STATION KNEALMA7.
1200 AM HEAVY RAIN 3 W REPUBLICAN CITY 40.10N 99.27W
08/23/2021 M3.56 INCH HARLAN NE MESONET
DAVIS WEATHERLINK STATION.
1203 AM TSTM WND GST LOOMIS 40.48N 99.50W
08/23/2021 M50 MPH PHELPS NE MESONET
DAVIS WEATHERLINK STATION.
1210 AM HAIL 1 NNW HOLDREGE 40.45N 99.38W
08/23/2021 E0.70 INCH PHELPS NE PUBLIC
REPORT VIA TWITTER.
0623 AM HEAVY RAIN 5 WNW RIVERTON 40.10N 98.84W
08/23/2021 M3.81 INCH FRANKLIN NE MESONET
STORM TOTAL FROM DAVIS WEATHERLINK STATION.
0624 AM HEAVY RAIN 2 WSW INAVALE 40.09N 98.67W
08/23/2021 M3.18 INCH WEBSTER NE MESONET
STORM TOTAL FROM DAVIS WEATHERLINK STATION.
0700 AM HEAVY RAIN 5 NE STAMFORD 40.19N 99.53W
08/23/2021 E6.16 INCH HARLAN NE COCORAHS
24 HOUR TOTAL.
0700 AM HEAVY RAIN FRANKLIN 40.10N 98.94W
08/23/2021 M3.65 INCH FRANKLIN NE CO-OP OBSERVER
RAINFALL TOTAL ENDING AT 7 AM.
1115 AM HEAVY RAIN 6.2 WNW ORLEANS 40.18N 99.56W
08/23/2021 M6.22 INCH HARLAN NE COCORAHS
NE RAIN 24 HOUR REPORT.
&&The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 7:18 PM CDT | Special Weather Statement | GID | Sherman | 42 min |
| Aug 22, 7:26 PM CDT | Areal Flood Advisory | GID | Franklin, Furnas, Harlan | 9 hr |
| Aug 22, 7:39 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson, Sherman | 26 min |
| Aug 22, 7:43 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan | 31 min |
| Aug 22, 8:11 PM CDT | Special Weather Statement | GID | Furnas, Harlan | 49 min |
| Aug 22, 8:13 PM CDT | Special Weather Statement | GID | Franklin | 47 min |
| Aug 22, 8:18 PM CDT | Special Weather Statement | GID | Howard, Merrick, Sherman | 42 min |
| Aug 22, 8:21 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Greeley, Hall, Howard, Merrick, Nance and 1 more | 39 min |
| Aug 22, 8:31 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Nuckolls, Webster | 44 min |
| Aug 22, 8:52 PM CDT | Special Weather Statement | GID | Furnas, Harlan | 53 min |
| Aug 22, 8:57 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan, Kearney, Phelps | 48 min |
| Aug 22, 9:05 PM CDT | Areal Flood Advisory | GID | Furnas, Harlan | 7 hr |
| Aug 22, 9:15 PM CDT | Special Weather Statement | GID | Nuckolls, Webster | 45 min |
| Aug 22, 9:28 PM CDT | Flash Flood Warning | GID | Furnas, Harlan | 7 hr |
| Aug 22, 9:33 PM CDT | Special Weather Statement | GID | Franklin | 42 min |
| Aug 22, 9:47 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Webster | 43 min |
| Aug 22, 10:26 PM CDT | Severe Thunderstorm Warning | GID | Webster | 49 min |
| Aug 22, 11:00 PM CDT | Areal Flood Advisory | GID | Franklin, Harlan, Webster | 8 hr |
| Aug 22, 11:27 PM CDT | Special Weather Statement | GID | Kearney | 48 min |
| Aug 22, 11:40 PM CDT | Special Weather Statement | GID | Thayer | 50 min |
| Aug 23, 12:14 AM CDT | Special Weather Statement | GID | Webster | 46 min |
| Aug 23, 12:38 AM CDT | Special Weather Statement | GID | Gosper, Phelps | 52 min |
| Aug 23, 1:22 AM CDT | Special Weather Statement | GID | Kearney | 23 min |
| Aug 23, 2:14 AM CDT | Special Weather Statement | GID | Webster | 31 min |
| Aug 23, 2:45 AM CDT | Special Weather Statement | GID | Nuckolls | 30 min |
| Aug 23, 4:19 AM CDT | Areal Flood Warning | GID | Furnas, Harlan | 6 hr |
| Aug 23, 5:06 AM CDT | Special Weather Statement | GID | Nuckolls | 39 min |
| Aug 23, 5:58 AM CDT | Special Weather Statement | GID | Nuckolls | 47 min |
| Aug 23, 6:21 AM CDT | Areal Flood Advisory | GID | Nuckolls, Webster | 5 hr |
| Aug 23, 9:54 AM CDT | Special Weather Statement | GID | Franklin | 36 min |
| Aug 23, 10:42 AM CDT | Special Weather Statement | GID | Webster | 33 min |
| Aug 22, 11:10 PM CDT | Special Weather Statement | GID | Jewell | 50 min |
| Aug 23, 12:03 AM CDT | Special Weather Statement | GID | Jewell | 42 min |
| Aug 23, 1:07 AM CDT | Special Weather Statement | GID | Jewell | 23 min |
| Aug 23, 3:57 AM CDT | Areal Flood Advisory | GID | Jewell, Smith | 3 hr |
Nearby
Heat Advisories in Nebraska, 2021Heat Advisories in Kansas, 2021Every heat advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.